Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Filippov's selection theorem and the existence of solutions for optimal control problems in time scales

Texto completo
Autor(es):
Santos, Iguer L. D. [1] ; Silva, Geraldo N. [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Paulista UNESP, Dept Math, BR-15385000 Ilha Solteira, SP - Brazil
[2] Univ Estadual Paulista UNESP, Dept Appl Math, BR-15054100 Soa Jose Rio Preto, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: COMPUTATIONAL & APPLIED MATHEMATICS; v. 33, n. 1, p. 223-241, APR 2014.
Citações Web of Science: 4
Resumo

We obtain an extension of Filippov's Lemma to control systems in time scales, where the multifunction associated with the dynamics is delta measurable on time and Lipschitz on the state variable. Using a modified version of a recent result on compactness of the set of trajectories for inclusions on time scales, in combination with the Filippov's selection theorem obtained here, we prove the existence of solutions to optimal control problems in time scales. At the outset, we provide some measurability properties for functions and multifunctions defined in time scales. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs